| Model Number |
RA002-4545SLR70 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by (b)(6).Device returned to (b)(6).
Event or Problem Description
Information was received that there was a revision procedure performed on (b)(6) 2019 for an unknown reason.As per the reporter during service it was identified that there was a broken pin and o-ring seal had worn flat.